# SDR UPS01235399

- Difficulty date: February 19, 2001
- Submitted: March 23, 2001
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 7160 · Engine Air Intake System
- Part: Duct
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CHECK NR 2 ENGINE INLET S DUCT INNER SKIN HAS CIRCUMFERENTIAL CRACKS.  1 EA 4 INCH CRACK 93 INCHES FROM AFT EDGE 4 OCLOCK.  CUT OUT DAMAGED AREA.  INSTALLED REPAIR.
